Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 13 found articles
 
 
  The Cauchy Problem for a Parabolic System with VariableCoefficients in Anisotropic Zygmund Spaces
 
 
Title: The Cauchy Problem for a Parabolic System with VariableCoefficients in Anisotropic Zygmund Spaces
Author: Egorova, A. Yu.
Konenkov, A. N.
Appeared in: Differential equations
Paging: Volume 60 () nr. 10 pages 1396-1403
Year: 2025-02-04
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 13 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands